# SDR HNAA0000024

- Difficulty date: March 10, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 10,610 hours, 13,015 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0572
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 881 hours, 1,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE BAG BAY SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  REPLACED NR 2 SMOKE DETECTOR.
